... exacerbated by this drug. Also I do a lot of running and swimming, but find that I can't seem to perform as I previously could. Is this common? I've only been on it for a few days and I'm wondering if these symptoms pass after a time
Hi, cajas! I've copied this for you:
Cardiovascular side effects including tachycardia, postural hypotension, and hypotension have been reported frequently. Hypertension, bradycardia, edema (extremities), angina pectoris, extrasystoles, cardiac failure, flushing, myocardial infarction, cerebrovascular accident, and myocardial ischemia have been reported infrequently. Transient ischemic attack, phlebitis, atrial fibrillation, cardiac arrest, bundle branch block, thrombocytopenia, ventricular arrhythmia, Torsades de pointes, and angioedema have rarely been reported. Prolonged QT interval has been reported to be temporally associated with citalopram treatment.
You should definitely let your doctor know you're having this problem
Best wishes and I hope this is just a passing side effect! WC
Depression needs to be cured by self . Medicines are over prescribed.I had Depression about 30 years back and heart attack 1 1/2 years back.I took antidepressents for 1 year only.I think Meditation , Massage , Music and YOGA will help you greatly to overcome present stage and reduce need for
medicines.My Prayers and best wishes for you.Needless to say -You should stop lxapro at the eariliest.Good Luck--
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2011 • 1 answer
Posted 30 Nov 2012 • 2 answers
Posted 3 Jan 2013 • 1 answer
Posted 19 Apr 2014 • 5 answers
I have recently been prescribed Lexapro 10 mg for anxiety ( no depression), because it has begun to?
Posted 11 Sep 2015 • 1 answer